On the 31st of January, a 10 year old Irish boy, suffered a heart injury at his school. What we can say with certainty, at this point, is that his little growing heart is now damaged. The expert opinion, at this moment in time, advises for a serious heart procedure.
Thanks for this story. I got tachycardia (174bpm walking from bedroom to kitchen (no stairs)) on the same day as dose 2 of Pfizer. Resting rate was 120-128bpm. Slept for most of the next day. Now I see the UK data and see tachycardia being listed as over 2,200 adverse event reports. I also know of another person who got tachycardia after the second dose. I only knew of the listed myocarditis and pericarditis.
It looks like he probably has WPW. The ekg looks like there’s a delta wave but it’s hard to tell by the pic alone. If so, it’s where there is an accessory electrical pathway in the heart that causes a reentrent tachycardia and is usually congenital. If so a cardiac ablation will fix the problem. I agree the cardiac vax side effects are significant and shouldn’t be given to healthy kids, however this case may not be vax related.
Thanks for this story Gerry. Its interesting and sad too for the family. I wonder if the father has woken up to what is going on in the world and Agenda 21-30. Does he know the world is run by psychopaths and tyrants. You write very well
Thank you for all your great information. This friend must get in contact with this organization (Please): https://nomoresilence.world/